Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 4  |  Page : 453--454

Melasma: A rare adverse effect of clomipramine

Sujita Kumar Kar 
 Department of Psychiatry, King George's Medical University, Lucknow, Uttar Pradesh, India

Correspondence Address:
Sujita Kumar Kar
Department of Psychiatry, King George's Medical University, Lucknow, Uttar Pradesh
India

Melasma is a hyperpigmented dermatological condition common in females. Drugs such as steroids, cosmetics, and photosensitizing agents are known to cause melasma. We report here a case of an adult male with obsessive-compulsive disorder, receiving clomipramine, who developed melasma.


How to cite this article:
Kar SK. Melasma: A rare adverse effect of clomipramine.Indian J Pharmacol 2016;48:453-454


How to cite this URL:
Kar SK. Melasma: A rare adverse effect of clomipramine. Indian J Pharmacol [serial online] 2016 [cited 2019 Oct 16 ];48:453-454
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=4;spage=453;epage=454;aulast=Kar;type=0